# SDR SROM2015FA0000539

- Difficulty date: November 3, 2015
- Submitted: November 3, 2015
- Operation: General aviation
- Aircraft: N959BP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36720
- Aircraft time: 8,739 hours, 6,563 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 8,739 hours, 6,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING FOUND ON UPPER FORWARD ATTACH POINT ON LT HORIZONTAL STABILIZER. REPAIRED IAW SERVICE REQUEST 4-3014640753.
